EconPapers    
Economics at your fingertips  
 

Multiple Attractors for a Competitive System of Rational Difference Equations in the Plane

S. Kalabušić, M. R. S. Kulenović and E. Pilav

Abstract and Applied Analysis, 2011, vol. 2011, 1-35

Abstract:

We investigate global dynamics of the following systems of difference equations ð ‘¥ ð ‘› + 1 = ð ›½ 1 ð ‘¥ ð ‘› / ( ð µ 1 ð ‘¥ ð ‘› + 𠑦 ð ‘› ) , 𠑦 ð ‘› + 1 = ( ð ›¼ 2 + ð ›¾ 2 𠑦 ð ‘› ) / ( ð ´ 2 + ð ‘¥ ð ‘› ) , ð ‘› = 0 , 1 , 2 , … , where the parameters ð ›½ 1 , ð µ 1 , ð ›½ 2 , ð ›¼ 2 , ð ›¾ 2 , ð ´ 2 are positive numbers, and initial conditions ð ‘¥ 0 and 𠑦 0 are arbitrary nonnegative numbers such that ð ‘¥ 0 + 𠑦 0 > 0 . We show that this system has up to three equilibrium points with various dynamics which depends on the part of parametric space. We show that the basins of attractions of different locally asymptotically stable equilibrium points or nonhyperbolic equilibrium points are separated by the global stable manifolds of either saddle points or of nonhyperbolic equilibrium points. We give an example of globally attractive nonhyperbolic equilibrium point and semistable non-hyperbolic equilibrium point.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/295308.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/295308.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:295308

DOI: 10.1155/2011/295308

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:295308